SOME RESULTS ON BLOCK KRONECKER AND BLOCK HADAMARD PRODUCT OF MATRICES


Özel M.

JOURNAL OF MATHEMATICAL INEQUALITIES, vol.15, no.2, pp.461-466, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.7153/jmi-2021-15-34
  • Journal Name: JOURNAL OF MATHEMATICAL INEQUALITIES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.461-466
  • Keywords: Block Kronecker product, block Hadamard product, positive definite matrices, matrix inequalities
  • Dokuz Eylül University Affiliated: Yes

Abstract

In this paper, we first construct a relationship between a block Kronecker product and a block Hadamard product of matrices. Then we give some power rules for the block Kronecker product of matrices under commutation assumptions. We extend some inequalities for powers of the block Hadamard product of a finite number of positive definite Hermitian matrices.